VOL. 35 · NO. 4 | 2005
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 35 (4), (2005)
No abstract available
Articles
S.K. Acharyya, D. De
Rocky Mountain J. Math. 35 (4), 1061-1067, (2005) DOI: 10.1216/rmjm/1181069673
KEYWORDS: algebra of continuous functions, real compactification, Stone-Čech compactification, convex ring, 54X10, 58Y30, 55Z10
No abstract available
J. Asadollahi, Sh. Salarian
Rocky Mountain J. Math. 35 (4), 1069-1076, (2005) DOI: 10.1216/rmjm/1181069674
KEYWORDS: Cohen-Macaulay ring, Cohen-Macaulay dimension, 13C15, 13C14, 13H05, 13D22
No abstract available
E. Ballico
Rocky Mountain J. Math. 35 (4), 1077-1080, (2005) DOI: 10.1216/rmjm/1181069675
KEYWORDS: 32K05, 32B05, 13H10, 13J07
No abstract available
J.C. Benjumea, F.J. Echarte, M.C. Márquez, J. Núñez
Rocky Mountain J. Math. 35 (4), 1081-1098, (2005) DOI: 10.1216/rmjm/1181069676
KEYWORDS: Characteristically nilpotent, filiform, $c$-graded Lie algebra, characterization theorem, algorithm, 17B30
No abstract available
Joo Sup Chang, Joong Hyun Ahn
Rocky Mountain J. Math. 35 (4), 1099-1114, (2005) DOI: 10.1216/rmjm/1181069677
KEYWORDS: Generalized Yeh-Wiener space, generalized conditional Yeh-Wiener integral, generalized quasi-polyhedric function, 60J65, 28C20
No abstract available
Changming Ding
Rocky Mountain J. Math. 35 (4), 1115-1123, (2005) DOI: 10.1216/rmjm/1181069678
KEYWORDS: Zhukovskij stability, minimal set, closed orbit, UAZS flow, 34C35, 54H20‎
No abstract available
Maria G. Gargova Fung
Rocky Mountain J. Math. 35 (4), 1125-1131, (2005) DOI: 10.1216/rmjm/1181069679
No abstract available
E. González-Olivares, E. Sáez, E. Stange, I. Szántó
Rocky Mountain J. Math. 35 (4), 1133-1155, (2005) DOI: 10.1216/rmjm/1181069680
KEYWORDS: stability, limit cycles, bifurcations, bioeconomic model, 92D25, 34C, 58F14, 58F21
No abstract available
I. Juhász, M.G. Tkachenko, V.V. Tkachuk, R.G. Wilson
Rocky Mountain J. Math. 35 (4), 1157-1172, (2005) DOI: 10.1216/rmjm/1181069681
KEYWORDS: Self-transversal space, scattered space, discrete subspace, transversal topology, bijection, spread, 54H11, 54C10, 22A05, 54D06, 54D25, 54C25
No abstract available
Alexandru Kristály
Rocky Mountain J. Math. 35 (4), 1173-1190, (2005) DOI: 10.1216/rmjm/1181069682
KEYWORDS: Hemivariational inequalities, principle of symmetric criticality, locally Lipschitz functions, Palais-Smale condition, radial and non-radial solutions
No abstract available
Min Ho Lee
Rocky Mountain J. Math. 35 (4), 1191-1204, (2005) DOI: 10.1216/rmjm/1181069683
KEYWORDS: 11F50, 11F55, 11F27
No abstract available
John B. Little
Rocky Mountain J. Math. 35 (4), 1205-1215, (2005) DOI: 10.1216/rmjm/1181069684
KEYWORDS: 12D10, 33C05
No abstract available
J.S. Lomont
Rocky Mountain J. Math. 35 (4), 1217-1231, (2005) DOI: 10.1216/rmjm/1181069685
No abstract available
Benedikt Löwe
Rocky Mountain J. Math. 35 (4), 1233-1249, (2005) DOI: 10.1216/rmjm/1181069686
KEYWORDS: 03E15, 03E05, 03E60, 06A06
No abstract available
Thomas G. Lucas
Rocky Mountain J. Math. 35 (4), 1251-1325, (2005) DOI: 10.1216/rmjm/1181069687
KEYWORDS: Krull rings, Prüfer $v$-multiplication rings, ring of finite fractions, 13F05, 13A15
No abstract available
S.M. Moraes, M.C. Romero-Fuster
Rocky Mountain J. Math. 35 (4), 1327-1345, (2005) DOI: 10.1216/rmjm/1181069688
No abstract available
Lance Nielsen
Rocky Mountain J. Math. 35 (4), 1347-1368, (2005) DOI: 10.1216/rmjm/1181069689
KEYWORDS: functional calculus, disentangling, Operational calculus, stability, ‎46J15, 47A56, 47A60, 60B10
No abstract available
S.S. Rana, Rachna Gupta
Rocky Mountain J. Math. 35 (4), 1369-1379, (2005) DOI: 10.1216/rmjm/1181069690
KEYWORDS: existence, uniqueness and convergence properties, discrete quartic spline interpolation
No abstract available
Christopher Winfield
Rocky Mountain J. Math. 35 (4), 1381-1406, (2005) DOI: 10.1216/rmjm/1181069691
KEYWORDS: 45E10, 47A40, 81U05
No abstract available
Yusen Zhang, Wei Chen
Rocky Mountain J. Math. 35 (4), 1407-1427, (2005) DOI: 10.1216/rmjm/1181069692
KEYWORDS: Basic hypergeometric series, $q$-triplicate inverse series relations, 33D15, ‎15A09
No abstract available
Front Matter
Rocky Mountain J. Math. 35 (4), 1429-1430, (2005)
No abstract available
Back to Top